# SDR UALA2012071203772

- Difficulty date: July 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 37,105 hours, 16,125 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Scratched
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON L2 DOOR SKIN 11.25 INCH BELOW DOOR HANDLE CUT OUT, 14 INCHES AFT OF LEADING EDGE OF DOOR.  SCRATCH IS VERTICAL AND 1.75 INCHES LONG.  SCRATCH IS 2.25 INCHES AFT OF NEAREST RIVETS.  REWORKED SCRATCH PER SRM.  ALODINED AND PRIMED AREA.  WITHIN LIMITS PER SRM 52-10-00.
